# SDR 17GR201608150001

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N406CT
- Make and model: Cessna S550
- Aircraft serial: S5500038
- Aircraft time: 10,564 hours, 8,974 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: BC61A9012
- Part serial: 785
- Condition: Failed
- Location: Cabin
- Part time: 275 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD FAN FAILED TO OPERATE.
